Integrability of a linear center perturbed by a fifth degree homogeneous polynomial.

Título inglés Integrability of a linear center perturbed by a fifth degree homogeneous polynomial.
Título español Integrabilidad de un centro lineal perturbado por un polinomio homogéneo de quinto grado.
Autor/es Chavarriga, Javier ; Giné, Jaume
Organización Dep. Mat. Esc. Téc. Super. Eng. Agr. Univ. Lleida, Lleida, España
Revista 0214-1493
Publicación 1997, 41 (2): 335-356, 14 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this work we study the integrability of two-dimensional autonomous system in the plane with linear part of center type and non-linear part given by homogeneous polynomials of fifth degree. We give a simple characterisation for the integrable cases in polar coordinates. Finally we formulate a conjecture about the independence of the two classes of parameters which appear on the system; if this conjecture is true the integrable cases found will be the only possible ones.
Clasificación UNESCO 120912
Palabras clave español Sistemas diferenciales ; Polinomios ; Sistemas bidimensionales ; Invariantes
Código MathReviews MR1485487
Icono pdf Acceso al artículo completo